# SDR CA101004007

- Difficulty date: September 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 51,491 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Condition: Seized
- Location: A/C Bay
- Part time: 38,107 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB, THE CABIN TEMPERATURE BECAME UNCONTROLLABLE IN AUTO AND MANUAL. UPON REACHING FL 230 THE CABIN PRESSURE WARNING LIGHT CAME ON INDICATING A 10,000 FOOT CABIN.  A RAPID DESCENT DOWN TO 8,000 FT WAS INITIATED. THE CABIN BECAME VERY HOT SO THE CREW DEPRESSURIZED THE ACFT AND USED RAM AIR VENTILATION TO COOL THE CABIN TO A COMFORTABLE LEVEL. INVESTIGATION REVEALED THAT THE AIR CYCLE MACHINE WAS SEIZED. THE ACM WAS REPLACED AND THE ACFT RETURNED TO SERVICE. ACM DETAILS: PN 782790-18, SN 870217, TSN 38107, CSN 37231, TSO 2951, CSO 2974.
